# SDR NWAA084139884

- Difficulty date: September 1, 2008
- Submitted: September 23, 2008
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- Aircraft time: 63,965 hours, 54,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 14-18 OF THE CABIN WERE INOPERATIVE.  MX REPLACED THE ASSOCIATED FUSE.  OPS CHECK WAS GOOD.
